Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Face has been hot and red. What is the crawling sensation on skin? Hives?

feels like something is crawling on my skin my face gets hot and red been to the drs one said just hives with no reason the other said scabies but i have nothing that even looks like scabies please help this is driveing me crazy the rash comes and goes after i scratch for about 45 mins and they go away in about an hr help me please
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Face is hot and red and having hives is acute urticaria not scabies.scabies never effects face except in scabies rash never disappears within 45 minutes.acute urticaria only on face is mainly due to any cosmetic product newly applied. Or it can be due to any can be cured by atarax 25 mg at night.alaspan in the morning and application of calamine lotion all over the face decreases.if no response use oral steriods
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor